# SDR R61A201412141233

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 7,730 hours, 7,482 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FLAP POWER CAUTION MESSAGE.  FOLLOWED QRH AND MESSAGE CAME BACK.  DECLARED AN EMERGENCY AND DIVERTED.  LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW AMM, CLEARED FAULT IAW FIM 27-50-00 AND FLAPS OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
